MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA320400
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2013, the patient was treated for an abdominal aortic aneurysm.A gore® excluder® aaa endoprosthesis featuring c3® delivery system and gore® excluder® aaa endoprosthesis were implanted.The patient tolerated the procedure.On (b)(6) 2018, the patient had a reintervention to treat a proximal type i endoleak from the gore® excluder® aaa endoprosthesis featuring c3® delivery system (psts event #35806).The physician implanted three gore® excluder® aaa endoprostheses to treat the endoleak.The patient tolerated the procedure.On (b)(6) 2022, another reintervention was performed to treat a proximal type i endoleak.Two gore® excluder® conformable aaa endoprosthesis with active control system were implanted.The patient tolerated the procedure.It was reported that the patient had a tortuous aorta, which may have led to the endoleaks.
 
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.This event also includes device 15432413/ 00733132618804 and 13726045/ 00733132618804.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14399585
Report Number2953161-2022-01136
Device Sequence Number5527975
Product Code MIH
UDI-Device Identifier00733132618804
UDI-Public00733132618804
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberPLA320400
Device Catalogue NumberPLA320400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/13/2022
Date Device Manufactured03/31/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale